Sur une propriété de transfert concernant les boules de Rn.

Robert Bantegnie

Monatshefte für Mathematik (1970)

  • Volume: 74, page 1-5
  • ISSN: 0026-9255; 1436-5081/e

How to cite

top

Bantegnie, Robert. "Sur une propriété de transfert concernant les boules de Rn.." Monatshefte für Mathematik 74 (1970): 1-5. <http://eudml.org/doc/177484>.

@article{Bantegnie1970,
author = {Bantegnie, Robert},
journal = {Monatshefte für Mathematik},
keywords = {number theory},
pages = {1-5},
title = {Sur une propriété de transfert concernant les boules de Rn.},
url = {http://eudml.org/doc/177484},
volume = {74},
year = {1970},
}

TY - JOUR
AU - Bantegnie, Robert
TI - Sur une propriété de transfert concernant les boules de Rn.
JO - Monatshefte für Mathematik
PY - 1970
VL - 74
SP - 1
EP - 5
KW - number theory
UR - http://eudml.org/doc/177484
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.